MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2750
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that during the procedure, when coag was activated the button did not return smoothly.A new device was opened to continue the procedure.There was no patient harm.
 
Additional Manufacturer Narrative
The incident pencil was visually inspected and functionally tested and no failure was identified.The pencil functioned normally and within specifications.No conditions were identified that would have caused or contributed to the reported failure.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6414649
Report Number1717344-2017-05111
Device Sequence Number10775081
Product Code GEI
UDI-Device Identifier20884524000432
UDI-Public20884524000432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Model NumberE2750
Device Catalogue NumberE2750
Device Lot Number62670122X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2017
Supplement Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1